Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Prozac was the worst med Ive ever taken

Posted by UgottaHaveHope on April 5, 2007, at 21:25:30

In reply to Re: BP readings???? Salt, huh???? UgottaHaveHope, posted by Phillipa on April 5, 2007, at 21:20:26

It was 100 times worse than any side effects so far from Nardil. Prozac made me feel like I was crawling out of my skin. I stopped it after a week, but it took months to recover from the emotional trauma of it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:UgottaHaveHope thread:747103
URL: http://www.dr-bob.org/babble/20070402/msgs/747351.html